# SDR CA110513009

- Difficulty date: May 13, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Piper PA-14
- Aircraft time: 2,640 hours
- Engine: Lyc O320*
- Propeller: Mcauly 1A175GM
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR A CORROSION INSP IAW CAR 625.  PAINT WAS REMOVED, HUB CAUSTIC SODA ETCHED AND LPI`ED. 5 CRACKS WERE FOUND. LOCAL REWORK WAS ATTEMPTED TO A DEPTH OF 0.032 " AND INDICATIONS REMAIN.  AFTER CONSULTATION WITH THE MFG THE PROPELLER IS UNSERVICEABLE AND BEYOND REPAIR.
